ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О подмногообразиях евклидова пространства с плоской нормальной связностью

Акивис, М. А. and Чакмазян, А. В. (1976) О подмногообразиях евклидова пространства с плоской нормальной связностью. ՀՍՍՀ ԳԱ Զեկույցներ, 62 (2). pp. 75-81.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
869Kb

Item Type:Article
Additional Information:Եվկլիդյան տարածության ենթաբազմաձևությունների մասին, որոնք ունեն հարթ նորմալ կապակցություն։ On submanifolds of Eclidean space with a flat normal connection.
Uncontrolled Keywords:Ակիվիս Մ. Ա., Չաքմազյան Ա. Վ., Akivis M. A., Chackmazian A. B.
Subjects:Q Science > QA Mathematics
ID Code:3593
Deposited By:NAS Reports
Deposited On:15 Aug 2012 13:42
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page